# SDR AALA980206

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 2170 · Humidity Control System
- Part: Coaleser
- Part number: 20D102
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 0105 - AFTER TAKEOFF JFK, FLIGHT ATTENDANT NOTED A STRONG ELECTRICAL/OIL SMELL IN CABIN.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS AND BURNED PACKS OFF AFTER CHANGE.  SYSTEMS CHECKED NORMAL OPERATION AND AIRCRAFT RELEASED INTO SERVICE.  (X)
